American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F66) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Nathan C. Ryan, Nils-Peter Skoruppa and Fredrik Strömberg. Numerical computation of a certain Dirichlet series attached to Siegel modular forms of degree two. Math. Comp. 81 (2012) 2361-2376.
Abstract, references, and article information   
View Article: PDF

[2] J. E. Cremona. Computing the degree of the modular parametrization of a modular elliptic curve . Math. Comp. 64 (1995) 1235-1250. MR 1297466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. E. Cremona and E. Whitley. Periods of cusp forms and elliptic curves over imaginary quadratic fields . Math. Comp. 62 (1994) 407-429. MR 1185241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nils-Peter Skoruppa. Computations of Siegel modular forms of genus two . Math. Comp. 58 (1992) 381-398. MR 1106982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. R. P. Ferguson, R. D. Major, K. E. Powell and H. G. Throolin. On zeros of Mellin transforms of ${\rm SL}\sb{2}({\bf Z})$ cusp forms . Math. Comp. 42 (1984) 241-255. MR 726002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia